# SDR A6WA202112108021

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 38,165 hours, 37,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 20094976101
- Part serial: MA2784
- Condition: False Activation
- Location: Cargo Smoke
- Part time: 38,616 hours, 36,882 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECIEVED CARGO SMOKE IN FLIGHT C/W QRH CARGO FIRE BOTTLE DISCHARGED.  AIRCRAFT DECLARED AND EMERGENCY AND DIVERTED TO MEM. ONCE ON GROUND  INSPECTED CARGO BIN,  NO EVIDENCE OF SMOKE OR FIRE   ***AIRCRAFT REMOVED FROM SERVICE***   R+R CARGO FIREX CONTROL PANEL ASSEMBLY REF AMM 26-10 OPS CHECK REF AMM 26-15-00-710-801. GOOD AT THIS TIME.
